My back is on fire like a sunburn when I switched from 250 MG Soma to 350 MG Soma. Can a filler do this and what is the difference between the 2 pills beside the miligrams?
I am taking Soma and has side effects?
Added 22 Apr 2011:
I have had this reaction to other pills this last year. When i switched to different makers of the same pill, it sometimes helps. That is why i am trying to see what the fillers are. I was shocked when i just switched miligrams and had the same reaction. Their has to be some common denominater here.
22 Apr 2011
first be very careful with soma it is a dangerous drug if not used properly. and there is no difference between the two pills except the dosage like you said, those are not normal side effects, maybe your allergic to the drug, i would contact the doctor if you are really concerned., good luck to you amber
22 Apr 2011
The other ingredients in the Soma besides the active ingredient, Carisoprodol,
include: alginic acid, magnesium stearate, potassium sorbate, starch, and tribasic calcium phosphate.
Whether these ingredients are causing your problem I can not say. I would consult the prescribing doctor or your pharmacist for further evaluation. I think your symptoms warrant a call to the doctor as soon as possible.
It is possible that the increase in dosage of carisoprodol alone could cause a reaction so again please consult your pharmacist or the prescribing doctor.
- Soma Information for Consumers
- Soma Information for Healthcare Professionals (includes dosage details)
- Side Effects of Soma (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
like end of may or first of june i became really sick. doctor is guessing virtigo but i wonder now after reading these side affects.
1 answer • 3 Jul 2010
I was recently prescribed Soma for the and I want to know the physical effects of my first time. I am about to take Soma for the first time, one pill ...
3 answers • 28 Jun 2011
I have heard that the side-effects causing sunburn can stay in the body for a few months after taking the full dosage.
0 answers • 16 Oct 2011
Headaches? I get some relief by laying down for a short while and taking Tylenol. These headaches last a couple of hours. Do you have this problem ...
1 answer • 18 Apr 2014